Alert archive / California / Wind Advisories in 2013
Wind Advisory 45, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 23, 2013, 3:00 AM PDT. It took effect at May 23, 2013, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2013, 3:00 AM PDT (10:00 UTC)
- In effect from
- May 23, 2013, 12:00 PM PDT
- Expired
- May 23, 2013, 9:05 PM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
551 WWUS76 KLOX 231000 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 AM PDT THU MAY 23 2013 ...ANOTHER BREEZY DAY FOR THE CENTRAL COAST AND ANTELOPE VALLEY... .ANOTHER BREEZY AFTERNOON AND EVENING ARE FORECAST FOR THE CENTRAL COAST AND THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. THERE WILL STILL BE GUSTY CONDITIONS THROUGH THE MOUNTAINS AND BELOW PASSES AND CANYON ALONG THE SANTA BARBARA SOUTH COAST BUT THESE WINDS WILL LIKELY BE JUST UNDER ADVISORY CRITERIA. CAZ059-231800- /O.CAN.KLOX.WI.Y.0044.000000T0000Z-130523T1000Z/ /O.NEW.KLOX.WI.Y.0045.130523T1900Z-130524T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 300 AM PDT THU MAY 23 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * WINDS AND TIMING...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH BY NOON TODAY AND CONTINUE THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS. LOCAL GUSTS TO 50 MPH ARE POSSIBLE IN THE FOOTHILLS. * IMPACTS...MAJOR ROADWAYS THAT WILL LIKELY BE IMPACTED BY THE GUSTY WINDS ARE HIGHWAYS 14 AND 138. MOTORISTS SHOULD ALSO BE PREPARED FOR THE POSSIBILITY OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-052>054-231100- /O.CAN.KLOX.WI.Y.0044.000000T0000Z-130523T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS... ACTON...MOUNT WILSON...SANDBERG 300 AM PDT THU MAY 23 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WIND GUSTS ARE NOW BELOW ADVISORY LEVELS. NORTHERLY WIND GUSTS TO 40 MPH WHICH IS JUST BELOW ADVISORY LEVELS ARE FORECAST FOR LATER THIS AFTERNOON AND EVENING. $$ CAZ034-035-231800- /O.NEW.KLOX.WI.Y.0045.130523T1900Z-130524T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 300 AM PDT THU MAY 23 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON...THEN CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL BE STRONGEST NEAR THE IMMEDIATE COAST AND ACROSS HIGHER TERRAIN. * IMPACTS...MAJOR ROADWAYS THAT WILL LIKELY BE IMPACTED BY THE GUSTY WINDS ARE HIGHWAYS 1 AND 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ASR
3 follow-up statements
023 WWUS76 KLOX 231757 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1057 AM PDT THU MAY 23 2013 ...GUSTY WINDS FOR THE CENTRAL COAST AND ANTELOPE VALLEY... .GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED THIS AFTERNOON AND EVENING FOR THE CENTRAL COAST AND THE ANTELOPE VALLEY. THERE WILL STILL BE GUSTY CONDITIONS THROUGH THE MOUNTAINS AND BELOW PASSES AND CANYON ALONG THE SANTA BARBARA SOUTH COAST BUT THESE WINDS WILL LIKELY BE LESS THAN 35 MPH. CAZ034-035-240200- /O.CON.KLOX.WI.Y.0045.130523T1900Z-130524T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 1057 AM PDT THU MAY 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON...THEN CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL BE STRONGEST NEAR THE IMMEDIATE COAST AND ACROSS HIGHER TERRAIN. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS TO HIGH PROFILE VEHICLES AND TRAILERS ESPECIALLY ALONG HIGHWAYS 1 AND 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ059-240200- /O.CON.KLOX.WI.Y.0045.130523T1900Z-130524T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1057 AM PDT THU MAY 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THAT WILL CONTINUE THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST ACROSS THE WESTERN VALLEY. LOCAL GUSTS TO 50 MPH ARE POSSIBLE IN THE FOOTHILLS. * IMPACTS...MOTORISTS ALONG HIGHWAYS 14 AND 138 SHOULD BE PREPARED FOR THE POSSIBILITY OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
097 WWUS76 KLOX 240212 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 712 PM PDT THU MAY 23 2013 ...GUSTY WINDS CONTINUE FOR THE CENTRAL COAST AND ANTELOPE VALLEY... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THIS EVENING FOR THE CENTRAL COAST AND THE ANTELOPE VALLEY. THERE WILL STILL BE GUSTY CONDITIONS THROUGH THE MOUNTAINS AND BELOW PASSES AND CANYON ALONG THE SANTA BARBARA SOUTH COAST BUT THESE WINDS WILL LIKELY BE LESS THAN 35 MPH. CAZ034-035-240400- /O.CON.KLOX.WI.Y.0045.000000T0000Z-130524T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 712 PM PDT THU MAY 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS AND TIMING...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS EVENING. WINDS WILL BE STRONGEST NEAR THE IMMEDIATE COAST AND ACROSS HIGHER TERRAIN. * IMPACTS...CROSS WINDS WILL BE HAZARDOUS TO HIGH PROFILE VEHICLES AND TRAILERS ESPECIALLY ALONG HIGHWAYS 1 AND 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ059-241000- /O.CON.KLOX.WI.Y.0045.000000T0000Z-130524T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 712 PM PDT THU MAY 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST ACROSS THE WESTERN VALLEY. * IMPACTS...MOTORISTS ALONG HIGHWAYS 14 AND 138 SHOULD BE PREPARED FOR THE POSSIBILITY OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOMBERG/BOLDT
359 WWUS76 KLOX 240405 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PDT THU MAY 23 2013 ...WIND ADVISORIES NO LONGER IN EFFECT ACROSS SOUTHWEST CALIFORNIA... .WEST TO NORTHWEST WINDS WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT. THIS HAS ALLOWED ALL WIND ADVISORIES TO END ACROSS THE DISTRICT. CAZ059-240515- /O.CAN.KLOX.WI.Y.0045.000000T0000Z-130524T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 905 PM PDT THU MAY 23 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL CONTINUE TONIGHT...HOWEVER SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS. $$ CAZ034-035-240515- /O.EXP.KLOX.WI.Y.0045.000000T0000Z-130524T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 905 PM PDT THU MAY 23 2013 ...WIND ADVISORY HAS EXPIRED... BREEZY CONDITIONS WILL CONTINUE TONIGHT...HOWEVER SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 22, 11:00 PM PDT, 4 hours earlier.
Area forecast discussion, May 22, 11:00 PM PDT, 4 hours before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1100 PM PDT WED MAY 22 2013 NEW AVIATION DISCUSSION .SYNOPSIS... GUSTY NORTHWEST WINDS WILL CONTINUE INTO THURSDAY ACROSS THE MOUNTAINS...DESERTS...AND PORTIONS OF THE COAST. AN AREA OF LOW PRESSURE WILL LINGER OVER THE REGION THROUGH TUESDAY AND SHOULD INCREASE THE NIGHT THROUGH MORNING LOW CLOUDS AND FOG...WITH DRIZZLE EARLY THURSDAY. TEMPERATURES WILL STAY BELOW NORMAL THROUGH NEXT TUESDAY...THEN A WARMING TREND SHOULD START TO WARM TEMPERATURES TO SEASONAL NORMALS BY MIDWEEK. && .SHORT TERM (TONIGHT-SAT)...A BROAD UPPER LEVEL LOW PRESSURE SYSTEM ACROSS THE WEST COAST WILL CONTINUE TO INFLUENCE OUR WEATHER THROUGH THE SHORT TERM. THIS HAS STRENGTHENED OUR ONSHORE FLOW TO THE DESERT...WITH LAX-DAGGETT GRADIENT PEAKING AT +8 MB. MEANWHILE THE NORTHWEST PRESSURE GRADIENT CONTINUES TO TIGHTEN THIS EVENING ACROSS THE COASTAL WATERS...EXTENDING INTO PORTIONS OF SOUTHWEST CALIFORNIA. GUSTY SUNDOWNER WINDS HAVE MATERIALIZED THIS EVENING ACROSS THE SBA SOUTH COAST...WITH GAVIOTA REPORTING GUSTS UP TO 45 MPH AND SBA AIRPORT CHECKING IN WITH A GUST OF 32 MPH. SBA-SMX GRADIENT HAS BEEN TRENDING OFFSHORE THROUGH THE EVENING...WITH A CURRENT READING OF -4.6 MB. WIND ADVISORIES IN EFFECT TONIGHT FOR THE SBA SOUTH COAST AND SANTA YNEZ RANGE...WITH GUSTS UP TO 50 MPH LIKELY. WHILE THE STRONGER WINDS ARE CURRENTLY FOCUSED FROM SBA WESTWARD TO GAVIOTA...THE GUSTY NORTHERLY WINDS ARE EXPECTED TO SHIFT EASTWARD OVERNIGHT INTO MONTECITO HILLS. THIS IS NOT A PARTICULARLY WARM OR DRY SUNDOWNER WIND EVENT...BUT THE STRONG WINDS WILL STILL BRING AN ELEVATED FIRE DANGER TO THE SBA SOUTH COAST TONIGHT. THE WIND ADVISORIES FOR THE CENTRAL COAST WILL LIKELY BE ALLOWED TO EXPIRE AT 9 PM...AS WINDS SHOULD BEGIN TO DIMINISH THERE. MEANWHILE...WIND ADVISORIES WILL ALSO REMAIN IN EFFECT UNTIL 3 AM FOR THE I-5 CORRIDOR OF THE MOUNTAINS AND ANTELOPE VALLEY...WITH GUSTS UP TO 45 MPH FOR THESE AREAS. THE STRONG NORTHWEST FLOW AROUND POINT CONCEPTION WILL CONTINUE TO GENERATE A WELL DEFINED EDDY CIRCULATION. THIS WILL MAINTAIN A FAIRLY EXTENSIVE AREA OF LOW CLOUDS ACROSS LOS ANGELES COUNTY AND PORTIONS OF VENTURA COUNTY...WITH A MARINE LAYER DEPTH EXPECTED TO BE AROUND 3000 FEET. THE DEEPENING MARINE LAYER COULD GENERATE PATCHY DRIZZLE ACROSS THE LA BASIN OVERNIGHT INTO THURSDAY MORNING...ESPECIALLY THE FOOTHILLS OF THE SAN GABRIEL MOUNTAINS. *** FROM PREVIOUS DISCUSSION *** NORTHWEST FLOW EXPECTED TO SLACKEN FRIDAY INTO SATURDAY, ALLOWING THE MARINE LYR CLOUDS TO START MIGRATING NORTH UP THE COAST. NOT 100 PERCENT CONFIDENT THEY WILL FILL IN ALONG THE CENTRAL COAST BUT WILL STICK WITH THAT FOR NOW. DAYTIME HIGHS EXPECTED TO DIP A FEW MORE DEGREES THURSDAY WITH THE TROF AND MARINE LYR DEEPENING. STILL RELATIVELY WARM ACROSS THE SBA COUNTY SOUTH COAST DUE TO SUBSIDENCE FROM THE NORTH WINDS OVER THE SANTA YNEZ RANGE. TROF LIFTS A TAD FRIDAY AND THE EDDY EXPECTED TO WEAKEN AS WELL SO MOST AREAS SHOULD BE A COUPLE DEGREES WARMER. AGAIN THE OPPOSITE TREND FOR SBA WITH NORTHERLY WINDS WEAKENING. THEN TURNING COOLER WITH A DEEPER MARINE LYR SATURDAY AS THE TROF AGAIN DEEPENS ALONG THE WEST COAST. .LONG TERM (SUN-WED)...MODELS DIFFERING WITH THE DETAILS ON NEXT WEEK BUT IMPACTS PRETTY MINIMAL EITHER WAY. MAIN THING TO WATCH FOR IS THE POSSIBILITY FOR NORTHWEST WINDS INCREASING AGAIN ACROSS THE WESTERN AND NORTHERN PORTION OF THE FORECAST AREA, POSSIBLY LEADING TO MORE GALE FORCE WINDS OVER THE OUTER COASTAL WATERS AND GUSTY SUNDOWNERS AND I5 CORRIDOR WINDS. TEMPERATURE TRENDS ALSO UNCLEAR AS THE GFS IS TENDING TO SHIFT TOWARDS WEAK RIDGING BY TUESDAY WHILE THE ECMWF SHOWS ANOTHER TROF COMING IN TUE AND WED. && .AVIATION... 23/0600Z 3500 FOOT MARINE LAYER WILL BRING MVFR TO LOW VFR CIGS FROM KLGB TO KLAX. ONLY FAIR CONFIDENCE IN CLEARING TIMES AS EDDY COULD KEEP BKN-OVC CONDS IN LATER THE FCST. KLAX...FAIR CONFIDENCE IN TAF. A 30 PERCENT CHANCE OF CIGS LASTING TIL 22Z. GOOD CONFIDENCE THAT EAST WIND COMPONENT WILL REMAIN UNDER 8 KT. KBUR...FAIR CONFIDENCE IN TAF. A 30 PERCENT CHANCE CIGS COULD LAST UNTIL 19Z. A 40 PERCENT CHANCE THAT CIGS COULD RISE TO 035. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...GOMBERG/MW AVIATION...ASR SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 22, 6:00 AM PDT, 21 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT WED MAY 22 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-231300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GALE FORCE NORTHWEST WINDS WILL CONTINUE ACROSS THE OUTER COASTAL WATERS AND THE NEAR SHORE WATERS NORTH OF POINT CONCEPTION TODAY AND NIGHT. GALE FORCE WINDS WILL ALSO SPREAD INTO WESTERN PORTIONS OF THE SANTA BARBARA CHANNEL THIS AFTERNOON AND EVENING. THE STRONG WINDS WILL GENERATE LARGE...STEEP AND DANGEROUS SEAS IN THOSE AREAS. HIGH SURF WILL AFFECT THE BEACHES OF SAN LUIS OBISPO COUNTY AND WESTERN SANTA BARBARA COUNTY AND WEST FACING BEACHES OF VENTURA AND LOS ANGELES COUNTIES. THERE WILL BE A HIGH RIP CURRENT RISK ON ALL BEACHES. WINDS WILL REACH ADVISORY LEVELS ON THE CENTRAL COAST...IN THE MOUNTAINS...IN THE ANTELOPE VALLEY...AND ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTY THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING ON THE CENTRAL COAST...BUT NOT UNTIL LATE TONIGHT ELSEWHERE. AS WINDS INCREASE THIS AFTERNOON AND EVENING ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY AND ADJACENT SOUTH COAST...THE INTERSTATE 5 CORRIDOR OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...AND THE ANTELOPE VALLEY...AND HUMIDITY LEVELS DROP...FIRE DANGER WILL BE ELEVATED. AS A RESULT...THESE AREAS COULD EXPERIENCE BRIEF CRITICAL FIRE WEATHER CONDITIONS. HOWEVER...IT DOES NOT APPEAR THAT THE DURATION OF CRITICAL FIRE WEATHER CONDITIONS WILL BE LONG ENOUGH FOR THE ISSUANCE OF RED FLAG WARNINGS FOR THIS EVENT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY GALE FORCE NORTHWEST WINDS WILL CONTINUE ACROSS THE OUTER COASTAL WATERS AND THE NEAR SHORE WATERS NORTH OF POINT CONCEPTION THURSDAY AND THURSDAY NIGHT. LARGE...STEEP AND DANGEROUS SEAS WILL CONTINUE THURSDAY AND THURSDAY NIGHT IN THOSE AREAS. HIGH SURF WILL AFFECT THE BEACHES OF SAN LUIS OBISPO COUNTY AND WESTERN SANTA BARBARA COUNTY AND WEST FACING BEACHES OF VENTURA AND LOS ANGELES COUNTIES THURSDAY MORNING. THERE WILL BE A HIGH RIP CURRENT RISK ON ALL BEACHES THURSDAY. WINDS MAY REACH ADVISORY LEVELS ON THE CENTRAL COAST...IN THE MOUNTAINS...IN THE ANTELOPE VALLEY...AND ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTY THURSDAY AFTERNOON AND CONTINUE INTO THURSDAY NIGHT. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:31 PM PDT | Small Craft Advisory | LOX | 30 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.